Bulletin of the American Mathematical Society

A method of ascent for solving boundary value problems

Robert P. Gilbert

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1286-1289.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530913

Mathematical Reviews number (MathSciNet)
MR0249820

Zentralblatt MATH identifier
0188.16803

Citation

Gilbert, Robert P. A method of ascent for solving boundary value problems. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1286--1289. https://projecteuclid.org/euclid.bams/1183530913


Export citation

References

  • 1. Stefan Bergman, Integral operators in the theory of linear partial differential equations, Springer-Verlag, Berlin, 1961.
  • 2. Paul R. Garabedian, Partial differential equations, Wiley, New York, 1964.
  • 3. Robert P. Gilbert, Function theoretic methods in partial differential equations, Academic Press, New York, 1969.
  • 4. Ilya N. Vekua, New methods for solving elliptic equations, Wiley, New York, 1967.